| Model Number |
SN60WF |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
03/23/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
An ophthalmic assistant reported that, following intraocular lens (iol) the patient had blurry and cloudy vision.Glare while driving at night and has a glare when she plays tennis.The iol was exchanged in a secondary procedure.Limbal relaxation incisions was performed.The patient issues were resolved and the doctor¿s prognosis was excellent.There was no patient harm involved.The patient was not hospitalized.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).